# SDR YENA2025070300676

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05855
- Aircraft time: 41,999 hours, 13,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF STS WO003745 N0769 R4 DOOR SILL STRUCTURE FRAME 66 HOES FASTENERS NEXT TO GIRT BAR FITTING WITH SEVERAL CORROSION SPOTS; REF STS WO# W003745 N0769 REMOVED AND REPLACED DOOR SILL AT R4, FR66 TO FR68 IAW A321- SRM 51-42-11.
